MAUDE Adverse Event Report: BECKMAN COULTER DXC 700 AU CHEMISTRY ANALZYER; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

BECKMAN COULTER DXC 700 AU CHEMISTRY ANALZYER; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Model Number DXC 700 AU-10DE, CHEMISTRY ANALYZER DXC 700 AU FOR DIRECT TR
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/16/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Beckman coulter field service engineer (fse) evaluated the dxc 700 au chemistry analyzer and performed troubleshooting.The fse determined the failure mode as multiple hardware components.The fse resealed the reference electrode, replaced ise buffer valve and ise sample pot which resolved the issue.System performance was verified.No further issues were reported.Section a2, a4, and a5: information not provided by customer.Section e1, initial reporter telephone number is (b)(6).The beckman coulter internal identifier is (b)(4).
 
Event or Problem Description
The customer reported the generation of erroneously high patient results for ion selective electrode (ise), including sodium (na), potassium (k), chloride (cl), on their dxc 700 au clinical chemistry analyzer.There was no report of change to treatment, injury, or death associated with this event.The customer did not provide patient demographics.The customer provided the following data for one (1) patient sample.

Brand Name
DXC 700 AU CHEMISTRY ANALZYER
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
BECKMAN COULTER
250 s. kraemer blvd.
brea CA 92821
Manufacturer (Section G)
BECKMAN COULTER MISHIMA K.K.
454-32 higashino
nagaizumi-cho sunto-gun
schizuoka JP-NO TA 4
JA   JP-NOTA 41
Manufacturer Contact
angela vettel
250 s. kraemer blvd.
brea, CA 92821
7149613625
MDR Report Key17634066
Report Number9612296-2023-00713
Device Sequence Number17762563
Product Code JJE
UDI-Device Identifier14987666542514
UDI-Public(01)14987666542514(11)180320
Combination Product (Y/N)N
Initial Reporter CountryEZ
PMA/510(K) Number
K161837
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDXC 700 AU-10DE, CHEMISTRY ANALYZER DXC 700 AU FOR DIRECT TR
Device Catalogue NumberB86446
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/16/2023
Initial Report FDA Received Date08/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/20/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown